# SDR C8GA20090284

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FRAME AT BS 1130 SHEAR TIE IS CORRODED BETWEEN STR 26R-29R.  REMOVED DAMAGED SECTION, FABRICATED NEW SHEAR TIE. INSTALLED REPAIR, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
